MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Catalog Number CON-HL-90
Medical Device Problem Code Electrical Power Problem (2925)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the device was received for evaluation.A review of the service history found no indication that the reported issue was related to prior servicing of the device within the review period.Visual inspection and functional testing confirmed that the device alarmed due to high electrical output and failed electrical testing.Further investigation using a multimeter identified the motor as the source of the failure.The probable cause was determined to be normal wear and tear over extended use.As more than 60% of the unit components required replacement, the device was determined to be beyond economical repair (ber).
 
Event or Problem Description
The unit was returned because the unit had tripped the lim (electrical safety alarm) alarm due to high electrical output, and there was no error codes appeared.It had occurred during setup.The results of the investigation found that the device had a confirmed electrical issue and related to the motor.There was no patient involvement.

Brand Name
LEVEL 1 HOTLINE BLOOD AND FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24616514
Report Number3012307300-2026-02490
Device Sequence Number13307412
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)990826
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCON-HL-90
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/1999
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown